eractile diffusion due to prostate problemI am 45 years old I am suffering from prostate problem. I was also a regular practicioner of mastrabution. Now for the last three months I am suffering from Erectile diffusion and early discharge problem. I am also suffering from pain in the last portion of penis. Which medicine suits for me.
prsk28a on 2011-09-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.